# SDR SWAA001508

- Difficulty date: August 9, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 32,257 hours, 32,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546500
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 7 CRACKS AT FUSELAGE FRAMES, BS 440, BS 380, BS 787, BS 827, BETWEEN STRINGERS 8R-9R, AND BS 440, BS 867, BS 827, BETWEEN STRINGERS 8L-9L.  REPAIRED FRAMES PER ER 00- 897.
